# SDR SWAA111457

- Difficulty date: March 1, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 43,596 hours, 25,724 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 183A8100
- Condition: Deteriorated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RT ELEVATOR TAB UPPER SURFACE DETERIORATED.  REPAIRED TAB PER MM & SRM.
